Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Optimal binary subspace codes of length 6, constant dimension 3 and minimum distance 4

URN to cite this document: urn:nbn:de:bvb:703-epub-1785-5

Title data

Honold, Thomas ; Kiermaier, Michael ; Kurz, Sascha:
Optimal binary subspace codes of length 6, constant dimension 3 and minimum distance 4.
Bayreuth , 2014 . - 24 S.

[img] PDF
fq11proc.pdf - Preprint
Available under License Deutsches Urheberrechtsgesetz .

Download (401kB)

Abstract

It is shown that the maximum size of a binary subspace code of packet length v=6, minimum subspace distance d=4, and constant dimension k=3 is M=77; in Finite Geometry terms, the maximum number of planes in PG(5,2) mutually intersecting in at most a point is 77. Optimal binary (v,M,d;k)=(6,77,4;3) subspace codes are classified into 5 isomorphism types, and a computer-free construction of one isomorphism type is provided. The construction uses both geometry and finite fields theory and generalizes to any q, yielding a new family of q-ary (6,q^6+2q^2+2q+1,4;3) subspace codes.

Further data

Item Type: Preprint, postprint
Additional notes (visible to public): Erscheint in: Contemporary Mathematics, Vol. 632, 157-172, 2015.
Keywords: subspace code; network coding; partial spread; finite geometry; classification; exhaustive enumeration
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Language: English
Originates at UBT: Yes
URN: urn:nbn:de:bvb:703-epub-1785-5
Date Deposited: 24 Nov 2014 09:51
Last Modified: 14 Mar 2019 15:38
URI: https://epub.uni-bayreuth.de/id/eprint/1785

Downloads

Downloads per month over past year